# SDR SWAA2022091342598

- Difficulty date: August 16, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 53,474 hours, 32,127 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK VAPOR BARRIER LOCATED BS663.75 LBL 40 MAIN WHEEL WELL COMPARTMENT 2022-456274 / [01] TOOL USED CALIPER P/N 500-196-30; S/N 14333669; DUE DATE: 14-JUN-23.;[02] TOOL USED: SCALE P/N CL5000 S/N AE-409559 DUE DATE: 06 JUN 23.;[03] PERFORMED INTERIM SEALED ON VAPOR BARRIER LOCATED BS663.75 LBL 40 MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 57-10-10-1A-2 PARAGRAPH 2.C(4)(B). SEE INDIVIDUAL SIGNOFFS BELOW.;[04] TASK CARD COMPLETED  RII  SEE INDIVIDUAL SIGN OFFS BELOW
